Log in
Anxiety and Depression Support
23,813 members22,263 posts

Hello

I joined because I can't find a therapist, counselor, or psychiatrist who takes my insurance. I'm a year clean from my anorexia, still suffering from my PTSD, depression, and anxiety, and they all get worse day by day. My GP took me off my prozac a month ago and my life has been spiraling out of control since. I want the pain to stop, and I'm willing to fight like hell to keep going, but I need someone to give me a stick so I can keep fighting. I'm hoping this website will help. so...hi

3 Replies
oldestnewest

Hi SeekingAStick, First of all, let me congratulate you on winning over your anorexia for the last year. That's a huge achievement. As for the PTSD, Depression and Anxiety getting worse, we can provide a big stick in order for you to keep fighting the mental issues and it's symptoms.

Hopefully, your doctor took you off Prozac slowly, if not you may be feeling the after shocks of coming down off the medication. We may not be doctors or counselors but this forum consists of a group of men and women who through their own experiences can give you some insight as how to battle your demons.

We've all learned our own way in dealing with our emotional issues. What works for one doesn't for another. By sharing our life's journey, we can pick up ideas on how others have used the knowledge they have picked up from the forum in order to get back control of their life. I'm glad you found us. We may not be professionals but if you read responses with an open mind and pick and choose what may work for you, it will help you not feel so alone. We are here for you xx

3 likes
Reply

Thanks for responding. I didn't think anybody would.

As for my dip of a doctor, he just had me stop it cold. I only had 3 pills left anyway, not even tablets so couldn't break them up myself. From what I've seen so far you all seem pretty well-versed in the life-suckiness department, no offense, so I guess I'm in good company.

Here's to a new chapter in the healing process; the doctors can piss off.

1 like
Reply

That's what I was afraid of that the doctor stopped you cold. You are going through the withdrawal symptoms of the Prozac. Depending on the dose as well as the length of time you were on the medication, the symptoms will slowly go down in intensity. I got off my long time benzos which took me 2 years in slowly and safely weaning. And even at that, it is not a nice feeling. I don't know what your doctor's reason was for stopping the Prozac especially if you seemed to be doing well on it, but who knows, sometimes getting off the medication can bring you relief and clarity. Try finding some alternate methods of relaxing. I use YouTube daily and Meditate and Deep Breathe. Even without my meds, it provides me quick, free and long acting serenity and peace. Worth a try while you are struggling along. Your brain got use to being fed the chemicals it needed to stabilize your emotions. Now it's a matter of your brain healing and finding it's own way back in making the chemicals on it's own.

This will be a new chapter in your life with a "happy ending". Believe in that :) xx

2 likes
Reply

You may also like...